# SDR QXEA200600613

- Difficulty date: March 11, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 16,698 hours, 24,056 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - AFTER ENGINE START NR 1 DEICE PRESSURE FOUND AT 30 PSI.  DEFERRED MTX PER MEL 30-8(B).  AIRCRAFT RETURNED TO SERVICE.
